# SDR SWIA2020022748868

- Difficulty date: February 27, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N8903A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7903
- Aircraft time: 32,106 hours, 29,819 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Multiple Fail
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE WE GOT  STEERING INOP CAUTION MESSAGE . FOLLOW BY A WOW IMPUT CAUTION AND A WOW OUTPUT FAIL STATUS MESSAGE C/W QRH AND RETURN TO FIELD WITH NO OVER WEIGHT LANDING  FLIGHT 3610 - FILED CLOSED  THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 20547984 WITH THE FOLLOWING CORRECTIVE ACTION: "REFERENCE CP 20549384 FOR TROUBLESHOOTING OF STEERING INOP CAUTION, WOW INPUT CAUTION AND WOW OUTPUT FAIL AND WORK PERFORMED. / PERFORMD JACKING OF A/C PER CRJ 200 AMM. / PERFORMED MULTIPLE GEAR SWINGS (6 CYCLES OF GEAR)  TO ENSURE FAULTS HAVE BEEN FIXED IN REFERENCE TO CRJ 200 AMM. / OPS CHECK GOOD AT THIS TIME. / PERFORMED LOWERING OF A/C PER CRJ 200 AMM."
